# SDR DXTA2015012905971

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N762QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20502
- Aircraft time: 653 hours, 391 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 1751A000004
- Part serial: 00585
- Condition: Leaking
- Location: Te Flaps
- Part time: 563 hours, 391 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AMBER, HYD PTU FAIL, MSG CAME ON WHEN FLAPS 10 SELECTED DURING LANDING APPROACH. TROUBLESHOT ANF FOUND FLAP ADU TO BE LEAKING INTERNALLY CAUSING HYD FLUID TRANSFER FROM THE LEFT HYD SYSTEM TO BE RIGHT WHICH CAUSED THE PTU FAIL LIGHT TO COME ON MOMENTARILY. REMOVED AND REPLACED FLAP PTU WITH A REPAIRED UNIT IAW BD-100. AIRCRAFT MAINTENANCE MANUAL CH 27-52-33. -PERFORMED SATISFACTORY LEAK TEST OF FLAP PDU IAW TASK 27-52-33-790-801. PERFORMED SATISFACTORY FUNCTIONAL TEST IAW TASK 27-52-00-720-801. PARTS: PUMP, HYDRAULIC, VARIABLE DELIVERY (PN: 51160-06, SN: K1008) PUMP, DC MOTOR, BRUSHLESS (PN: 53110-02, SN: K0153) UNIT, FLAP POWER (PN: 1751A0000-04, SN: 00585).
